Volume 27, Issue 1
On Homomorphism of Valuation Algebras

Xuechong Guan & Yongming Li

Commun. Math. Res., 27 (2011), pp. 69-80.

Published online: 2021-05

Preview Full PDF 74 2264
Export citation
  • Abstract

In this paper, firstly, a necessary condition and a sufficient condition for an isomorphism between two semiring-induced valuation algebras to exist are presented respectively. Then a general valuation homomorphism based on different domains is defined, and the corresponding homomorphism theorem of valuation algebra is proved.

  • Keywords

homomorphism, valuation algebra, semiring.

  • AMS Subject Headings

16Y60, 94A15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-27-69, author = {Guan , Xuechong and Li , Yongming}, title = {On Homomorphism of Valuation Algebras}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {27}, number = {1}, pages = {69--80}, abstract = {

In this paper, firstly, a necessary condition and a sufficient condition for an isomorphism between two semiring-induced valuation algebras to exist are presented respectively. Then a general valuation homomorphism based on different domains is defined, and the corresponding homomorphism theorem of valuation algebra is proved.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19108.html} }
TY - JOUR T1 - On Homomorphism of Valuation Algebras AU - Guan , Xuechong AU - Li , Yongming JO - Communications in Mathematical Research VL - 1 SP - 69 EP - 80 PY - 2021 DA - 2021/05 SN - 27 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19108.html KW - homomorphism, valuation algebra, semiring. AB -

In this paper, firstly, a necessary condition and a sufficient condition for an isomorphism between two semiring-induced valuation algebras to exist are presented respectively. Then a general valuation homomorphism based on different domains is defined, and the corresponding homomorphism theorem of valuation algebra is proved.

Xuechong Guan & Yongming Li. (2021). On Homomorphism of Valuation Algebras. Communications in Mathematical Research . 27 (1). 69-80. doi:
Copy to clipboard
The citation has been copied to your clipboard